Illinois Journal of Mathematics

Polynomial identities of nonassociative rings part I: The general structure theory of nonassociative rings, with emphasis on polynomial identities and central polynomials

Louis Halle Rowen

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 22, Issue 3 (1978), 341-378.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048599

Digital Object Identifier
doi:10.1215/ijm/1256048599

Mathematical Reviews number (MathSciNet)
MR0497480

Zentralblatt MATH identifier
0381.17002

Subjects
Primary: 17A30: Algebras satisfying other identities
Secondary: 16A38

Citation

Rowen, Louis Halle. Polynomial identities of nonassociative rings part I: The general structure theory of nonassociative rings, with emphasis on polynomial identities and central polynomials. Illinois J. Math. 22 (1978), no. 3, 341--378. doi:10.1215/ijm/1256048599. https://projecteuclid.org/euclid.ijm/1256048599


Export citation